Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Pletal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Ana
Guest
 
Posts: n/a
Default pletal side effect

I have been taking Pletal(100mg & 100mg) for about 3 weeks and for the past couple of days I have been having severe pain in my kidneys to the point that I can' get up from a chair. I did not take it today, I wonder if I should stop altoghether or just lower the dose to just 50mg and 50mg? <br>ps: I haven't felt any difference in my legs yet.<br>Thank you for your help in this<br>Ana
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect Unregistered Clarinex 2 11-26-2008 10:29 AM
pletal side effects Tonya Pletal 1 09-10-2007 12:05 AM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
pletal side effects Unregistered Pletal 0 08-21-2003 05:00 AM
Pletal side effects Audley Lloyd Cotterell Pletal 0 08-01-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:03 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.